Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 16, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 4, 2016, 12:35 AM EST for Columbia County, Suwannee County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2016, 12:35 AM EST (05:35 UTC)
- Expired
- Mar 4, 2016, 1:00 AM EST
- In force
- 25 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, FL, Suwannee County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 5.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WUUS52 KJAX 040535
SVRJAX
FLC023-121-040600-
/O.NEW.KJAX.SV.W.0016.160304T0535Z-160304T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 AM EST FRI MAR 4 2016
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUWANNEE COUNTY IN NORTHERN FLORIDA...
CENTRAL COLUMBIA COUNTY IN NORTHERN FLORIDA...
* UNTIL 100 AM EST
* AT 1235 AM EST...A SEVERE THUNDERSTORM WAS LOCATED OVER MCALPIN...OR
10 MILES SOUTH OF LIVE OAK...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...COLUMBIA...WELLBORN...OBRIEN...FIVE POINTS...WATERTOWN...
MCALPIN...LULU...LURAVILLE...WINFIELD AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3024 8321 3029 8247 3009 8248 3007 8252
3005 8254 3003 8253 3002 8255 2999 8297
3001 8298 3001 8300 3003 8301 3007 8307
3008 8307 3009 8311 3011 8312 3010 8314
3011 8316 3009 8319 3011 8322
TIME...MOT...LOC 0535Z 265DEG 66KT 3015 8297
HAIL...1.00IN
WIND...60MPH
$$
PETERSON2 follow-up statements
518
WWUS52 KJAX 040548
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1248 AM EST FRI MAR 4 2016
FLC023-121-040600-
/O.CON.KJAX.SV.W.0016.000000T0000Z-160304T0600Z/
SUWANNEE FL-COLUMBIA FL-
1248 AM EST FRI MAR 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EST
FOR SOUTHEASTERN SUWANNEE AND CENTRAL COLUMBIA COUNTIES...
AT 1247 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBIA...OR 7
MILES NORTH OF ICHETUCKNEE SPRING...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...COLUMBIA...WELLBORN...OBRIEN...FIVE POINTS...WATERTOWN...
MCALPIN...LULU...WINFIELD AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3006 8303 3026 8292 3029 8247 3009 8248
3007 8252 3005 8254 3003 8253 3002 8255
2999 8295
TIME...MOT...LOC 0547Z 292DEG 52KT 3006 8281
HAIL...1.00IN
WIND...60MPH
$$
PETERSON890
WWUS52 KJAX 040559
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1259 AM EST FRI MAR 4 2016
FLC023-121-040609-
/O.EXP.KJAX.SV.W.0016.000000T0000Z-160304T0600Z/
SUWANNEE FL-COLUMBIA FL-
1259 AM EST FRI MAR 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUWANNEE AND
CENTRAL COLUMBIA COUNTIES WILL EXPIRE AT 100 AM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3006 8303 3026 8292 3029 8247 3009 8248
3007 8252 3005 8254 3003 8253 3002 8255
2999 8295
TIME...MOT...LOC 0554Z 265DEG 66KT 3006 8281
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 8:40 PM EST, 3 hours 55 minutes earlier.
Area forecast discussion, Mar 3, 8:40 PM EST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
840 PM EST THU MAR 3 2016
...A FEW STRONG STORMS POSSIBLE TONIGHT...
.UPDATE...BROAD SURFACE LOW AND COLD FRONT ACROSS SE ALABAMA WILL
RAPIDLY TRACK ACROSS SE GA LATE THIS EVE AND ACROSS NE FL AFTER
MIDNIGHT. THE FRONT WILL BE WELL SE OF THE AREA EARLY FRI AM AS THE
SFC LOW RE-DEVELOPS AND INTENSIFIES OFF THE CAROLINA COAST. WSR 88D
INDICATING A LINE OF SHOWERS AND STORMS ACROSS SE ALABAMA ALONG THE
FRONT...WHICH WILL CONTINUE TO RAPIDLY MOVE ESE TOWARDS THE AREA.
HIGH-RES MODELS CONTINUE TO INDICATE THE LINE WILL MOVE INTO SE GA
LATE THIS EVE AND ACROSS NE FL AFTER MIDNIGHT AND BE SE OF THE AREA
EARLY FRI AM. INSTABILITY CONTINUES TO BE LIMITED AND NO SEVERE
STORMS ARE EXPECTED. HOWEVER...MODELS CONTINUE TO INDICATE COOLING
ALOFT (WITH STEEP MID LEVEL LAPSE RATES) AND ALONG WITH UPPER
SUPPORT OF THE SHORT WAVE WILL PROBABLY HELP PRODUCE A FEW EMBEDDED
ELEVATED STORMS THAT COULD PRODUCE GUSTY WINDS AND/OR SMALL HAIL IN
A FEW SPOTS. RAINFALL TOTALS WILL NOT BE VERY IMPRESSIVE DUE TO THE
FAST STORM MOTION AND STILL EXPECTED TO RANGE FROM 0.50-0.75 INCHES
ACROSS SE GA...TO 0.25 TO 0.50 INCHES FOR MOST OF NE FL. LOWS IN THE
LOWER/MID 50S WILL GENERALLY PREVAIL.
&&
.AVIATION... VFR WILL PREVAIL THROUGH THE EVENING HOURS. CIGS
DECREASING AS THE COLD FRONT CROSSES THE AREA AFT 06Z...WITH IFR
CONDITIONS EXPECTED ALONG WITH WIDESPREAD SHOWERS. ISOLATED EMBEDDED
STORMS ARE POSSIBLE BUT CONFIDENCE NOT HIGH ENOUGH TO INCLUDE IN
TAFS. ALSO APPEARS THERE WILL BE A BRIEF PERIOD OF LOW LEVEL WIND
SHEAR AS A STRONG LOW LEVEL SW JET TRAVERSES THE AREA AND HAVE LLWS
AT MOST NE FL TERMINALS BETWEEN 06Z-08Z...EXCEPT BETWEEN 09Z-12Z AT
SGJ. RESIDUAL MVFR CIGS WILL LINGER THROUGH FRIDAY MORNING... WITH
SKIES CLEARING IN THE AFTN.
&&
.MARINE... WINDS WILL INCREASE AHEAD OF A COLD FRONT...WITH SCA
CONDITIONS DEVELOPING OVERNIGHT OFFSHORE. WINDS WILL SHIFT TO THE
N/NW BEHIND THE FRONT FRIDAY WITH SCA WINDS PERSISTING THROUGH
FRIDAY AFTN FOR THE OFFSHORE LEGS. A LINE OF SHOWERS WITH EMBEDDED
STORMS EXPECTED TO BEGIN TO MOVE OFFSHORE AFT MIDNIGHT AND BE SE OF
THE WATERS FRI AM.
RIP CURRENTS: LOW RISK THROUGH FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 49 65 42 71 / 90 0 0 0
SSI 52 64 47 65 / 90 10 0 0
JAX 52 68 43 71 / 90 0 0 0
SGJ 57 67 48 69 / 60 0 0 0
GNV 53 72 44 75 / 60 0 0 0
OCF 55 74 46 75 / 50 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST FRIDAY FOR WATERS FROM
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO
60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20
TO 60 NM.
&&
PP/AE/KGHazardous weather outlook, Mar 3, 9:01 PM EST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 901 PM EST THU MAR 3 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-041100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 901 PM EST THU MAR 3 2016 ...ISOLATED STRONG STORMS POSSIBLE TONIGHT... ...SMALL CRAFT ADVISORY OFFSHORE WATERS TONIGHT AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT AS A COLD FRONT CROSSES THE AREA. STRONG STORMS WITH GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED. SMALL CRAFT ADVISORY IN EFFECT LATE TONIGHT FOR THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SMALL CRAFT ADVISORY IN EFFECT FRIDAY FOR THE OFFSHORE WATERS. ONSHORE FLOW WILL PROMOTE AN ELEVATED RISK OF RIP CURRENTS EARLY NEXT WEEK. INCREASING SOUTHEASTERLY FLOW NEXT TUESDAY AND WEDNESDAY MAY REQUIRE SMALL CRAFT ADVISORIES OVER THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Mar 3, 11:09 PM EST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1109 PM EST THU MAR 3 2016
GAZ136-151>154-165-166-040500-
INLAND GLYNN GA-WAYNE GA-BRANTLEY GA-INLAND CAMDEN GA-PIERCE GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-
1109 PM EST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PIERCE...GLYNN...
BRANTLEY...SOUTHEASTERN WAYNE AND NORTHERN CAMDEN COUNTIES UNTIL
MIDNIGHT EST...
AT 1108 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR RAYBON...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING SOUTHEAST AT
65 MPH.
LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...ST. SIMONS ISLAND...JESUP...NAHUNTA...GARDI...DOCK JUNCTION...
WAYNESVILLE...WAVERLY...EVERETT...THALMANN...LITTLE SAINT SIMONS ISLAND...
RAYBON...HICKOX...SEA ISLAND...COUNTRY CLUB ESTATES...DOCTORTOWN...
ATKINSON...MOUNT PLEASANT...BOYS ESTATE AND HORTENSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3114 8137 3113 8135 3111 8144 3122 8156
3101 8140 3106 8151 3100 8146 3097 8157
3099 8163 3086 8142 3121 8216 3167 8187
3159 8171 3142 8160 3126 8139 3131 8134
3126 8126
TIME...MOT...LOC 0408Z 295DEG 55KT 3134 8191
PETERSONSpecial weather statement, Mar 3, 11:20 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1120 PM EST THU MAR 3 2016
GAZ150-162>164-040500-
CHARLTON GA-CLINCH GA-ECHOLS GA-WARE GA-
1120 PM EST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WARE...NORTHWESTERN
CHARLTON...CLINCH AND ECHOLS COUNTIES UNTIL MIDNIGHT EST...
AT 1120 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MAYDAY...OR 10 MILES NORTHEAST OF STATENVILLE...MOVING EAST AT 60
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
HOMERVILLE...FARGO...STEPHEN FOSTER STATE PARK...STATENVILLE...DU PONT...
NEEDMORE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3085 8307 3085 8301 3086 8301 3086 8299
3087 8298 3087 8297 3104 8297 3103 8223
3060 8223 3064 8308
TIME...MOT...LOC 0420Z 272DEG 53KT 3083 8296
PETERSONLocal storm report, Mar 3, 11:24 PM EST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1124 PM EST THU MAR 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 6 W HOBOKEN 31.19N 82.23W
03/03/2016 BRANTLEY GA PUBLIC
THE PUBLIC REPORTED STRONG WINDS ESTIMATED AT 50 TO 60
MPH. A FENCE AND NUMEROUS LARGE BRANCHES WERE BLOWN DOWN.
MANY OTHER ITEMS WERE BLOWN OFF THE PORCH.
&&
SHULERSpecial weather statement, Mar 3, 11:37 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1137 PM EST THU MAR 3 2016
FLZ020-022-GAZ162-163-040515-
COLUMBIA FL-HAMILTON FL-CLINCH GA-ECHOLS GA-
1137 PM EST THU MAR 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTHEASTERN
COLUMBIA...CENTRAL CLINCH AND ECHOLS COUNTIES UNTIL 1215 AM EST...
AT 1136 PM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR JENNINGS...MOVING EAST AT 60 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS...FARGO...STATENVILLE...CROSSROADS...BELMONT...BLUE
SPRINGS...NEEDMORE AND MAYDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8325 3063 8314 3079 8313 3081 8310
3083 8310 3085 8309 3085 8301 3088 8297
3094 8256 3038 8253 3041 8295 3043 8300
3043 8307 3044 8308 3042 8313 3043 8322
3046 8322 3047 8324 3052 8324 3055 8326
TIME...MOT...LOC 0436Z 275DEG 54KT 3058 8318
PETERSONSpecial weather statement, Mar 4, 12:24 AM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1224 AM EST FRI MAR 4 2016
FLZ021>023-030-031-040615-
BAKER FL-BRADFORD FL-UNION FL-COLUMBIA FL-SUWANNEE FL-
1224 AM EST FRI MAR 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION...WEST CENTRAL BRADFORD...
SOUTHWESTERN BAKER...SUWANNEE AND CENTRAL COLUMBIA COUNTIES UNTIL 115
AM EST...
AT 1223 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LIVE OAK...MOVING EAST AT 60 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...LIVE OAK...LAKE BUTLER...RAIFORD...WORTHINGTON SPRING...
COLUMBIA...WORTHINGTON SPRINGS...WELLBORN...GROVES...LURAVILLE...UPLAND
PINES...PALESTINE COMMUNITY...PROVIDENCE...OLUSTEE...BEASLEY...DOWLING
PARK...FIVE POINTS...WATERTOWN...MCALPIN AND LULU.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3033 8314 3018 8220 2988 8230 2990 8240
2993 8243 2994 8254 3007 8306 3011 8312
3011 8322 3018 8325 3025 8325
TIME...MOT...LOC 0523Z 269DEG 59KT 3025 8292
PETERSONSpecial weather statement, Mar 4, 12:34 AM EST, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1234 AM EST FRI MAR 4 2016 FLZ031-032-036-037-040600- ALACHUA FL-BRADFORD FL-CLAY FL-PUTNAM FL- 1234 AM EST FRI MAR 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD... SOUTHWESTERN CLAY...NORTHWESTERN PUTNAM AND ALACHUA COUNTIES UNTIL 100 AM EST... AT 1234 AM EST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCHER...OR 8 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST AT 55 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... GAINESVILLE...STARKE...INTERLACHEN...KEYSTONE HEIGHTS...MELROSE...ALACHUA... HAWTHORNE...ARCHER...MELROSE LANDING...LAKE GENEVA...KINGSLEY...UNIVERSITY OF FLORIDA...FLORAHOME...CAMP BLANDING...ORANGE HEIGHTS...GAINESVILLE AIRPORT...SAMPSON...NEWNANS LAKE...ROCHELLE AND HOLLISTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2949 8251 2967 8261 3005 8201 2956 8175 TIME...MOT...LOC 0534Z 256DEG 49KT 2960 8245 AK
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 10:43 PM EST | Special Weather Statement | JAX | Baker, Columbia | 47 min |
| Mar 3, 11:37 PM EST | Special Weather Statement | JAX | Hamilton | 38 min |
| Mar 3, 11:40 PM EST | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 50 min |
| Mar 4, 12:24 AM EST | Special Weather Statement | JAX | Columbia, Suwannee, Union | 51 min |
| Mar 4, 12:34 AM EST | Special Weather Statement | JAX | Alachua | 26 min |
| Mar 4, 12:42 AM EST | Special Weather Statement | JAX | Baker, Duval, Nassau | 48 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.